# SDR 97ZZZX1348

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Condition: Leaking
- Location: Fuel Transfer
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING AT CASE DRAIN WHEN PUMP IS SHUT OFF.  NEW PUMP, LASTED ONLY 15 MINUTES IN OPERATION.
